# SDR VNAA202210119991

- Difficulty date: August 14, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Bombdr BD1001A10
- Aircraft serial: 10321
- Aircraft time: 25,711 hours, 19,595 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: SH670391835
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WHEEL BINS ATTACHMENT ANGLES (2 EA) BTW FS 797.00 TO FS 830.40 RBL 16 AND LBL 49 ON MAIN WHEEL WELL
